# SDR GTIA9900912

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FORWARD PASSENGER COMPARTMENT SEAT TRACK FS 200-240 HAS CORROSION AFT CORROSION WAS REMOVED FOUND AREA TO BE OUT OF LIMITS REF W/C 147.  REMOVED AND REPLACED SEAT TRACK AS REQUIRED PER SRM 51-30-01 AND MANUFACTURED NEW TRACK IAW DC9 SRM 51-10-02 ALODINED AND PRIMED IAW 51-10-3.  INSTALLED NEW TRACK IAW DC9 51-30-5 AND 51-30-1.  (M)
